Duodenal Ulcer Perforation Following Tirzepatide Injections for Weight Loss Management: A Case Report.
Аннотация
We present a case of duodenal ulcer (DU) perforation occurring after dose escalation of tirzepatide for weight loss in a 43-year-old woman. She presented to the emergency department with colicky abdominal pain two weeks after increasing her tirzepatide dose from 2.5 mg to 5 mg once weekly. Computed tomography images demonstrated a localised retroperitoneal perforation of a DU involving the third portion of the duodenum. She was managed conservatively with intravenous antibiotics, proton pump inhibitor therapy and bowel rest. The patient improved clinically and was discharged. While a causal relationship between tirzepatide and duodenal perforation cannot be established from this case alone, the close temporal relationship between dose escalation and presentation raises the question of an association between tirzepatide and upper gastrointestinal (GI) pathology. This case highlights the potential for this rare complication and supports the need for further evaluation of upper GI adverse events in patients receiving tirzepatide.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.